MathSciNet Relay Station
MathSciNet bibliographic data
MR2737275 57P05 (55M10 55N05 57N35 57Q05)
Koyama, Akira; Krasinkiewicz, Józef; Spież, Stanisław Generalized manifolds in products of curves. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1509–1532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement